Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
Tseng Tung Cheng "The normal approximation to the Poisson distribution and a proof of a conjecture of Ramanujan," Bulletin of the American Mathematical Society, Bull. Amer. Math. Soc. 55(4), 396-401, (April 1949)